# SDR CA101008003

- Difficulty date: October 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 257 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: AN83330
- Condition: Chafed
- Location: Daam System
- Component: D A A M System, Airtrc, DWG606003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR FILTER PRESSURE DIFFERENTIAL (PRE-FILTER) SENSOR FOR THE DAAM SYS IS CHAFING ON THE LOWER ENGINE COWL.  UPON FURTHER INVESTIGATION ALL ACFT WITH DAAM SYS INSTALLED HAVE THIS ISSUE.
